# SDR AALA20060345

- Difficulty date: May 2, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Swivel
- Part number: 113T111056
- Condition: Corroded
- Location: Lt & Rt Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT STRUT SWIVEL ASSY HAD CORROSION & PITTING IN BORE & AROUND BUSHING HAT.  BORE & BUSHING HAT HAVE BEEN MACHINED TO ACCOMPLISH CORROSION REMOVAL.  ALL DAMAGE REMOVED BY BORING LUGS, SPOT FACING LUG FACES, & RE-CHAMBERING BORE EDGES TO DIMENSIONS GIVEN.  BETWEEN 2 FITTINGS MAXIMUM SPOT FACE DEPTH IS 0.130 INCH, MAXIMUM OVERSIZED BORE DIAMETER IS 3.35522.  ALODINED & PRIMED ALL REWORKED SURFACES USING 2 COATS OF BMS1011 TYPE 1.  MANUFACTURED 2 OVERSIZED BUSHINGS, ADJUSTING BUSHING HAT THICKNESS TO COMPENSATE FOR AMOUNT OF MATERIAL REMOVED FROM RESPECTIVE SPOT FACE LOCATIONS.  INSPECT ALL MANUFACTURED BUSHINGS INSURING THERE WERE NO DISCREPANCIES.  CAD PLATED BUSHINGS, FILLET SEALED AROUND BUSHING FLANGES.
